# SDR USAA2012111600002

- Difficulty date: November 15, 2012
- Submitted: November 16, 2012
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DE-PRESERVATION.  LEFT EMERGENCY EXIT DOOR SIDEWALL LIGHT INOP.  RELAMPED LEFT EMERGENCY EXIT DOOR SIGN AND PERFORMED OPERATIONALTEST IAW AMM 33-51-11-962-002.  CHECKS GOOD.
